On the classification of smooth commutative formal groops. Higher Hasse-Witt matrices of an Abelian variety in positive characteristic
Journées de Géométrie Algébrique de Rennes - (Juillet 1978) (I) : Groupe formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive, Astérisque, no. 63 (1979), pp. 67-71.
@incollection{AST_1979__63__67_0,
     author = {Ditters, Bert},
     title = {On the classification of smooth commutative formal groops. {Higher} {Hasse-Witt} matrices of an {Abelian} variety in positive characteristic},
     booktitle = {Journ\'ees de G\'eom\'etrie Alg\'ebrique de Rennes - (Juillet 1978) (I) : Groupe formels, repr\'esentations galoisiennes et cohomologie des vari\'et\'es de caract\'eristique positive},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {63},
     year = {1979},
     zbl = {0426.14021},
     mrnumber = {563460},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1979__63__67_0/}
}
TY  - CHAP
AU  - Ditters, Bert
TI  - On the classification of smooth commutative formal groops. Higher Hasse-Witt matrices of an Abelian variety in positive characteristic
BT  - Journées de Géométrie Algébrique de Rennes - (Juillet 1978) (I) : Groupe formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive
AU  - Collectif
T3  - Astérisque
PY  - 1979
DA  - 1979///
IS  - 63
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1979__63__67_0/
UR  - https://zbmath.org/?q=an%3A0426.14021
UR  - https://www.ams.org/mathscinet-getitem?mr=563460
LA  - en
ID  - AST_1979__63__67_0
ER  - 
%0 Book Section
%A Ditters, Bert
%T On the classification of smooth commutative formal groops. Higher Hasse-Witt matrices of an Abelian variety in positive characteristic
%B Journées de Géométrie Algébrique de Rennes - (Juillet 1978) (I) : Groupe formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive
%A Collectif
%S Astérisque
%D 1979
%N 63
%I Société mathématique de France
%G en
%F AST_1979__63__67_0
Ditters, Bert. On the classification of smooth commutative formal groops. Higher Hasse-Witt matrices of an Abelian variety in positive characteristic, in Journées de Géométrie Algébrique de Rennes - (Juillet 1978) (I) : Groupe formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive, Astérisque, no. 63 (1979), pp. 67-71. http://archive.numdam.org/item/AST_1979__63__67_0/

1 E. J. Ditters, Sur le congruences d'Atkin et de Swinnerton-Dyer. C.R. Acad. Sc. Paris, t. 282 (1976), série A 1131-1134. | MR | Zbl

2 H. Hasse - E. Witt, Zyklische unverzweigte Erweiterungs Körper vom Primzahlgrade p über einem algebraischen Funktionenkörper der Charakteristik p. Monatshefte für Math. und Phys. 43 (1936), 477-492. | DOI | JFM | MR | Zbl

3 T. Honda, On the theory of commutative formal groups. J. Math. Soc. Japan 22 (1970) 213-246. | DOI | MR | Zbl

4 N. Koblitz, p-adic variation of the zeta-function over families of varieties defined over finite fields. Comp. Math. 31 (1975), 119-218. | EuDML | MR | Zbl

5 Yu. I. Manin, The theory of commutative formal groups over fields of finite characteristic. Russ. Math. Surv. 18 (1963), 1-83. | DOI | Zbl